MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV08F45/80
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that on (b)(6) 2025, an 8f amplatzer trevisio delivery system was chosen for a procedure.During preparation, while an amplatzer septal occluder device was being loaded into the 8f amplatzer trevisio delivery system, a leak or spurting was observed from what was initially thought to be the connection of the tap.However, it was later noted that the occurrence was very proximal to the connection of the three-way tap.A small visible hole was identified, and as the system was flushed, saline was seen coming out from the side, just below the tap on the tubing.The physician decided to use the same delivery system and completed the procedure.The patient remained hemodynamically stable throughout the procedure.No clinically significant delay occurred, and no adverse effects to the patient were reported.
 
Additional Manufacturer Narrative
It was reported that during the device preparation a crack was observed on the extension tubing, which is part of the hemostasis valve.A more comprehensive assessment of the device could not be performed as the device was not returned for analysis.No imaging was provided by the field.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all specifications prior to shipment.Based on the information received, the cause of the reported incident could not be conclusively determined.The lot was thoroughly reviewed, and no specific issues were found.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23708806
Report Number2135147-2025-07105
Device Sequence Number10720763
Product Code DQY
UDI-Device Identifier05415067030924
UDI-Public(01)05415067030924(17)271231(10)10673674
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ATV08F45/80
Device Catalogue Number9-ATV08F45/80
Device Lot Number10673674
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date12/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age52 YR
Patient SexMale